# SDR USAA2013092300017

- Difficulty date: September 4, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CORROSION ON SEAT TRACK AT FR 35+5", -Y765.  REPAIRED SEAT TRACK IAW SRM 53-00-15, FIG 201, PAGE 207/208.
